A case of ICIs-associated arthritis caused by Toripalimab initially presenting as oedema in both lower limbs.

J ChemotherAug 4, 2025 (epub)

Jie-Ling Zhang, Hao Yang, Zhi-Li Zhou et al.

✦ AI-curated · Sources linked

Case in brief

A patient with advanced colon cancer developed swelling in both lower limbs after treatment with the immune checkpoint inhibitor toripalimab. The presentation was ultimately attributed to immune checkpoint inhibitor-associated arthritis, a toxicity described as nonspecific and lacking diagnostic criteria. The arthritis improved after steroids were administered, while the tumour remained well controlled.

What made this case unusual

The arthritis initially presented as bilateral lower-limb oedema, a presentation that may obscure its recognition as an immune-related adverse event.

Diagnostic / clinical pearl

In a patient receiving toripalimab, bilateral lower-limb oedema may be the presenting feature of immune checkpoint inhibitor-associated arthritis; consider this toxicity despite its nonspecific presentation.

Source

Published in J Chemother. This summary was written by xxcode from the publication's abstract and metadata. It is not peer reviewed and is not a substitute for the original article. For clinical decisions, review the original publication.

ShareTelegramLinkedIn

AI-generated summaries may contain errors or omissions. Verify clinically important information with the original publication.

More in Oncology (Medical)

Want this personalized?

Stop searching the literature. Choose what you follow and xxcode will build your personalized medical digest.

  • Your specialties
  • Your filters and thresholds
  • Clinical Research + Case Reports, tuned separately
  • Automatic weekly delivery
  • Audio and text

Prefer listening? Personalized audio digests are available with Pro.

Stay updated for free

Get the 3 most interesting publications in one specialty each week.

Weekly email. Unsubscribe anytime.